MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker

Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
Model Number LSP203A
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Stretched (1601); Use of Device Problem (1670); Low impedance (2285); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the device was difficult to maintain in contact with the tissue during fixation.Once fixated, it exhibited inadequate current of injury and low pacing impedance.While attempting to re-position it was difficult to re-dock the device into the delivery catheter, however, the physician eventually was able to unfix and retrieve.Upon inspection outside of the patient's body, the device's helix was noted to be sprung.The device was not used, and a new one was implanted.The patient was stable.

Brand Name
AVEIR AR 2 Leadless Pacemaker
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50870154
Report Number2017865-2026-20201
Device Sequence Number9314620
Product Code PNJ
UDI-Device Identifier05415067051189
UDI-Public(01)05415067051189(10)S000113140(17)280416
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP203A
Device Catalogue NumberLSP203A
Device Lot NumberS000113140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale